# SDR V0XD20221230002

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND APU COWL MULTIPLE PROTRUDING DENTS 2 INCHES AFT OF FRAME 81 2 INCHES ABOVE STR 5L.  REPAIR PERFORMED IAW SRM 53-32-17.  WO81027 WO 2317.
